Why is my skin peeling after acne cream?
Hello, I am 22 years old female. I have been applying anti-acne cream to get rid of acne and the redness caused by the acne. The skin around my mouth and eyes is peeling. I am also experiencing itching around the eyes. I tried applying moisturizer twice a day but I am not seeing any change. Is it common after applying anti-acne cream? What can I do to treat dry skin? Please suggest! Thank You.
@tima Hello, it might contain Benzoyl peroxide. The first thing you will notice is that benzoyl peroxide will leave your skin dry, really dry. You can stave off some of the dryness and flaking by using a good oil-free moisturizer every day. It's normal for the benzoyl peroxide to burn or sting just a little bit when you apply it. Your skin may also get red and a little itchy. Benzoyl peroxide is an acne treatment you can buy without a prescription. When you first start using it, your skin may sting. It may also turn red, flake, and feel dry. These side effects may last several weeks. If they get too bad, try skipping a day. Or you could talk to a healthcare provider about a different treatment. Itching and flaking are common after applying anti-acne cream which contains benzoyl peroxide. Thanks!